# SDR AALA201904039006

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 56,323 hours, 28,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Seat 18d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 18D EMERGENCY EXIT LIGHT ON CONTINUOUSLY. MAINTENANCE REPLACED SEAT MOUNTED LIGHT ASSEMBLY PER AMM 33-60-98.
